# SDR QXEA2010010300956

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 5,234 hours, 5,931 cycles
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Feel Sensor
- Part number: 3995001007
- Part serial: 243
- Condition: Malfunctioned
- Location: Rudder
- Part time: 5,234 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DECENT F/O LEG, RUDDER JAMMED UNTIL F/O APPLIED ENOUGH FORCE TO FREE RUDDER.  DVI OF ALL RUDDER CABLE RUNS, RIGGING OF CABLE RUNS, AND REPLACEMENT OF RUDDER FEEL AND SUMMING UNIT.  ALL RIG CHECKS AND OPS CHECKS NOW PASS.  C/W FREEDOM OF MOVEMENT OF RUDDER IAW GPM 9.2.5.  ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT - NO DEFECTS NOTED.  CHECK FLIGHT GOOD. RETURNED TO SERVICE.
